Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 100, NWS Jackson, MS

November 29, 2022Issaquena County, Warren County, Yazoo County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 7:40 PM CST for Issaquena County, Warren County, Yazoo County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2022, 7:40 PM CST (01:40 UTC)
Expired
Nov 29, 2022, 8:24 PM CST
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Issaquena County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 6:52 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

158 
WFUS54 KJAN 300140
TORJAN
MSC055-149-163-300245-
/O.NEW.KJAN.TO.W.0100.221130T0140Z-221130T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
740 PM CST Tue Nov 29 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Warren County in west central Mississippi...
  Southwestern Yazoo County in central Mississippi...
  Southeastern Issaquena County in west central Mississippi...

* Until 845 PM CST.
    
* At 739 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Eagle Bend, or 10 miles west of Redwood, moving
  northeast at 40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Redwood around 755 PM CST.
  Oak Ridge around 805 PM CST.
  Phoenix around 820 PM CST.

Other locations impacted by this tornadic thunderstorm include
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3266 9075 3266 9072 3269 9071 3266 9068
      3269 9066 3271 9068 3276 9060 3258 9045
      3256 9045 3252 9050 3252 9052 3250 9052
      3251 9055 3249 9059 3241 9091 3255 9095
TIME...MOT...LOC 0139Z 244DEG 33KT 3246 9099 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
3 follow-up statements
591 
WWUS54 KJAN 300204
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
804 PM CST Tue Nov 29 2022

MSC055-149-163-300245-
/O.CON.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Warren MS-Yazoo MS-Issaquena MS-
804 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR NORTH
CENTRAL WARREN...SOUTHWESTERN YAZOO AND EAST CENTRAL ISSAQUENA
COUNTIES...
    
At 804 PM CST, a severe thunderstorm capable of producing a tornado
was located near Oak Ridge, or 7 miles northeast of Redwood, moving
northeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Phoenix around 820 PM CST.

Other locations impacted by this tornadic thunderstorm include
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3266 9075 3266 9072 3269 9071 3266 9068
      3269 9066 3271 9068 3276 9060 3260 9047
      3253 9077 3263 9081
TIME...MOT...LOC 0204Z 244DEG 33KT 3256 9074 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
400 
WWUS54 KJAN 300214
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
814 PM CST Tue Nov 29 2022

MSC055-149-300224-
/O.CAN.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Warren MS-Issaquena MS-
814 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTH CENTRAL WARREN AND EAST CENTRAL
ISSAQUENA COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central
Mississippi.

LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
      3259 9064
TIME...MOT...LOC 0214Z 244DEG 33KT 3260 9064 

$$

MSC163-300245-
/O.CON.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Yazoo MS-
814 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHWESTERN YAZOO COUNTY...
    
At 814 PM CST, a severe thunderstorm capable of producing a tornado
was located near Phoenix, or 12 miles northeast of Redwood, moving
northeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Yazoo County, including the following locations...
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
      3259 9064
TIME...MOT...LOC 0214Z 244DEG 33KT 3260 9064 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
092 
WWUS54 KJAN 300224
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
824 PM CST Tue Nov 29 2022

MSC163-300234-
/O.CAN.KJAN.TO.W.0100.000000T0000Z-221130T0245Z/
Yazoo MS-
824 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR SOUTHWESTERN YAZOO COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central
Mississippi.

LAT...LON 3265 9068 3269 9065 3273 9058 3261 9048
      3259 9064
TIME...MOT...LOC 0222Z 244DEG 33KT 3264 9054 

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 44 minutes earlier.

Area forecast discussion, Nov 29, 6:56 PM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
656 PM CST Tue Nov 29 2022

...New AVIATION...

.DISCUSSION...
Issued at 330 PM CST Tue Nov 29 2022

Rest of today-tonight...

The potential for significant severe weather event remains &
severe weather is ongoing across the region. Sfc analysis earlier
today indicates strong WAA & moisture return have quickly
recovered with temperatures in the low 70s N to mid-upper 70s S
with dewpoints in the upper 60s-low 70s, especially in S MS. This
has led to strong WAA with intense LLJ around 40-45kts at 850mb.
Combined with anomalous warmth & destabilization around 1000-1500
MLCAPE, per SHV & JAN 18Z soundings, will continue to favor
significant severe weather event. Some thermo values haven't been
seen per SPC sounding climatology & SPC mesoanalysis indicates
long clockwise curved hodographs with +300-400 m2/s2 effective SRH
& mean layer bulk shear around 30-45kts in the 0-1km/0-3km &
50-60kts in the 0-6km layer. In addition, very steep lapse rates
approaching 7.0 C/km in the 700-500mb layer will support more
intense hail. This will continue to support all modes of
significant severe weather, including tornadoes, some strong &
long track, damaging winds up to 80mph & large hail of tennis ball
size. Highest threat looks to be along & NW of the Natchez Trace
corridor into Hwy 45 corridor. Some storms have developed earlier
in S LA & are progged to continue to the NE. In SE MS could have
better mid-level capping & 700mb heights around which could
suppress some convection into the Pine Belt. After collaboration
with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the
same, but were slightly expanded to the E to the MS/AL state
line. In addition, the PDS tornado watch for a large portion
along & NW of the Natchez Trace corridor through 7PM & was
extended slightly E to account for storms in the S in Lawrence to
Jeff Davis County. Timing for the most significant severe weather
looks to be through midnight, with some lingering after midnight
through 4A. Increased confidence remains of around 9PM-midnight
in the NW Delta, the I-55 corridor around 1AM-3AM & most potential
moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor.

Some localized flash flooding potential remains today. Kept the
graphic as is, but confidence has increased some areas along & NW
of the Natchez Trace, especially N of the I-20 corridor could see
some additional training of supercells & more vigorous convection.
For now, kept the ongoing Flash Flood Watch in SE MS & no changes
to the HWO, but definitely can't rule out a quick +3 inches for
areas along & N of the I-20 corridor where more intense
storms/multiple rounds occurs.

Strong WAA will help highs warm near-above normal into low-mid
70s today, while above normal into low to low 40s in the Delta to
low-mid 60s in SE MS for the frontal passage tonight.

Wednesday through early next week...

As strong sfc ridging builds in, much drier air & subsidence will
move in the wake. Sfc & mid-level ridging is progged to shift
across central Plains on Wed & mid S to Appalachians by Thurs &
Atlantic Seaboard by Fri. A quiet & cool pattern will persist
through the period as thermo profiles cool into the 4-10 deg. C
range. Highs will be in the low 50s in NW to upper 60s S on Wed,
solid freeze for areas along & N of the I-20 corridor Thurs &
gradual WAA & moderating highs late week on Fri. Moisture
advection will gradually increase into late week on Fri. Shortwave
trough is expected to move into the Intermountain W by late week
& progged to swing E in zonal flow through the Great Lakes & NE by
late weekend. With anomalous ridging over the W Gulf of Mexico &
increased WAA/moisture (i.e. PWs in the inch to inch & a half
range or so) by late weekend, stalled frontal zone will help spark
rain chances Fri through the weekend, building to the N into late
weekend on Sat to Sun. With warm thermo increasing into the mid-
upper teens by the weekend, highs will moderate above climo into
the mid-upper 70s by late weekend into early next week. /DC/

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM CST Tue Nov 29 2022

Scattered VFR to MVFR ceilings are across the region. A strong
storm system will move across the area through a majority of the
TAF period. Widespread showers/storms, some of these will be
severe, could contain gusty winds around 35-45mph or brief higher
& decreased flight cat restrictions down to MVFR-IFR cigs/vis.
LLWS around 2kft will persist up to 40kts through 30/08-10Z at
GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty
southerly gradient winds, with brief gusts around 30mph, are
possible & gradually switching more to the W-NW into the overnight
hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites
along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of
I-20. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  34  56 / 100   0   0   0
Meridian      57  66  34  56 / 100  10   0   0
Vicksburg     47  57  34  57 /  90   0   0   0
Hattiesburg   63  68  35  61 / 100  30   0   0
Natchez       51  62  35  59 /  80   0   0   0
Greenville    42  50  32  53 /  70   0   0   0
Greenwood     43  54  32  54 /  90   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
None.
&&

DC/DC/DC
Hazardous weather outlook, Nov 29, 3:29 PM CST, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
329 PM CST Tue Nov 29 2022

ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130-
Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale-
Smith-Adams-Franklin MS-Lincoln-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, northwest Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130-
Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Jefferson-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, significant
severe thunderstorms and strong tornadoes are likely, with
significant long tracked tornadoes possible. Some thunderstorms
could also produce damaging winds to 80 mph and large hail up to
tennis ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ057-058-063>066-072-302130-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ073-074-302130-
Lamar-Forrest-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms and tornadoes are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 29, 6:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          1 NE SHERWOOD           33.49N 89.13W
11/29/2022                   CHOCTAW            MS   BROADCAST MEDIA

            DAMAGE TO HOME FROM RADAR CONFIRMED TORNADO.

&&

KP
Local storm report, Nov 29, 7:08 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 ENE KOSCIUSKO         33.08N 89.54W
11/29/2022                   ATTALA             MS   PUBLIC

            LARGE TREE WAS BLOWN DOWN 3 MILES NE OF
            KOSCIUSKO THAT BLOCKED OFF HIGHWAY 12.

&&

LP
Local storm report, Nov 29, 7:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     1 E LOUIN               32.07N 89.25W
11/29/2022                   JASPER             MS   FIRE DEPT/RESCUE

            TREE AND POWER LINE DAMAGE REPORTED.

&&

KP
Local storm report, Nov 29, 7:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          4 WSW WOODLAWN          33.60N 88.38W
11/29/2022                   LOWNDES            MS   PUBLIC

            DAMAGE TO CHURCH, STEEPLE KNOCKED OFF.

&&

KP
Local storm report, Nov 29, 7:32 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     3 SW WOODLAWN           33.60N 88.36W
11/29/2022                   LOWNDES            MS   PUBLIC

            PICTURES CAPTURED ON SOCIAL MEDIA SHOW
            POSSIBLE TORNADO DAMAGE AT THE MT. ZION
            PRESBYTERIAN CHURCH AT THE INTERSECTION OF
            NEILSON RD AND WOLFE RD NE OF COLUMBUS MS.

&&

CR
Special weather statement, Nov 29, 7:35 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
735 PM CST Tue Nov 29 2022

ARZ074-300200-
Ashley AR-
735 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Ashley County
through 800 PM CST...

At 734 PM CST, Doppler radar was tracking a strong thunderstorm near
West Crossett, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Old Milo around 745 PM CST.
  Hamburg and Fountain Hill around 750 PM CST.
  Snyder around 800 PM CST.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3328 9200 3331 9198 3335 9199 3335 9197
      3338 9196 3340 9199 3339 9146 3325 9146
      3303 9211 3307 9211 3310 9214
TIME...MOT...LOC 0134Z 246DEG 43KT 3320 9200

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

86

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott63 min
Nov 29, 6:13 PM CSTTornado WarningJANJasper62 min
Nov 29, 6:25 PM CSTTornado WarningJANAttala, Choctaw, Winston65 min
Nov 29, 6:37 PM CSTSevere Thunderstorm WarningJANBolivar, Washington41 min
Nov 29, 6:40 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott65 min
Nov 29, 6:59 PM CSTTornado WarningJANClarke, Lauderdale61 min
Nov 29, 7:01 PM CSTTornado WarningJANIssaquena, Warren59 min
Nov 29, 7:13 PM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha43 min
Nov 29, 7:44 PM CSTTornado WarningJANClarke, Lauderdale31 min
Nov 29, 8:18 PM CSTTornado WarningJANYazoo22 min
Nov 29, 8:38 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Nov 29, 8:46 PM CSTTornado WarningJANFranklin, Lawrence, Lincoln59 min
Nov 29, 9:00 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton60 min
Nov 29, 9:07 PM CSTTornado WarningJANKemper, Neshoba, Newton53 min
Nov 29, 9:18 PM CSTSpecial Weather StatementJANWashington57 min
Nov 29, 9:41 PM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith64 min
Nov 29, 9:47 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster6 hr
Nov 29, 9:58 PM CSTSevere Thunderstorm WarningJANChoctaw, Lowndes, Oktibbeha, Winston62 min
Nov 29, 10:17 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha58 min
Nov 29, 10:36 PM CSTSpecial Weather StatementJANCarroll, Montgomery, Webster39 min
Nov 29, 10:40 PM CSTTornado WarningJANJefferson Davis, Simpson, Smith45 min
Nov 29, 10:50 PM CSTSpecial Weather StatementJANAttala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo55 min
Nov 29, 10:55 PM CSTSpecial Weather StatementJANJones35 min
Nov 29, 11:19 PM CSTTornado WarningJANJones28 min
Nov 29, 11:53 PM CSTSpecial Weather StatementJANLincoln37 min
Nov 30, 12:01 AM CSTSpecial Weather StatementJANSharkey, Yazoo59 min
Nov 30, 12:02 AM CSTTornado WarningJANClarke26 min
Nov 30, 12:26 AM CSTSpecial Weather StatementJANNoxubee49 min
Nov 30, 12:34 AM CSTSpecial Weather StatementJANMarion26 min
Nov 30, 12:47 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis28 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar35 min
Nov 30, 1:26 AM CSTSevere Thunderstorm WarningJANMarion34 min
Nov 30, 1:56 AM CSTTornado Warning Tornado observedJANLamar, Marion49 min
Nov 30, 2:15 AM CSTFlash Flood WarningJANForrest, Lamar2 hr
Nov 30, 2:26 AM CSTSevere Thunderstorm WarningJANForrest34 min
Nov 30, 2:30 AM CSTSevere Thunderstorm WarningJANLamar, Marion45 min
Nov 30, 2:36 AM CSTTornado WarningJANLamar, Marion44 min
Nov 30, 3:08 AM CSTSevere Thunderstorm WarningJANForrest37 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.